MathSciNet Relay Station
MathSciNet bibliographic data
MR330608 (48 #8945) 34B25
Lewis, Roger T. The discreteness of the spectrum of self-adjoint, even order, one-term, differential operators. Proc. Amer. Math. Soc. 42 (1974), 480–482.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement